# SDR MWEA96498

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Accessory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, STRUCTURE UNDER THE RT CATWALK RETRACT CABLE ARM SUPPORT BRACKET WAS FOUND CRACKED.  REPAIRED STRUCTURE IAW SRM 53-01 FIG 2, SHEET 4.
